Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 58, NWS St. Louis, MO

May 7, 20166 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 7, 2016, 4:58 PM CDT for 6 counties in Illinois. It was in force for 47 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 4:58 PM CDT (21:58 UTC)
Expired
May 7, 2016, 5:45 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 4:59 PM CDTTSTM WND DMGHighland, ILTREES AND LARGE TREE LIMBS DOWN
May 7, 5:00 PM CDTTSTM WND DMG3 E Highland, ILBRANCHES OF A 6 FT DIAMETER MAPLE SNAPPED ABOUT 30 FT ABOVE THE GROUND. TIME ESTIMATED.
May 7, 5:00 PM CDTTSTM WND DMGMarine, IL10 TO 15 PERCENT OF ROOF BLOWN OFF.
May 7, 5:00 PM CDTTSTM WND DMGMarine, ILSHINGLES BLOWN OFF HOUSES. DAMAGE TO GUTTERS. LARGE TREES UPROOTED. TIME ESTIMATED FROM RADAR.
May 7, 5:01 PM CDTTSTM WND DMG1 E Belleville, ILTREE LIMBS DOWNED AND LARGE TRAMPOLINE BLOWN AROUND 100 YARDS AWAY FROM ORIGINAL LOCATION
May 7, 5:03 PM CDTTSTM WND DMGBelleville, ILTREE BLOWN INTO THE GARAGE AT GARDEN BLVD AND PRAIRIE AVE
May 7, 5:05 PM CDTTSTM WND DMGGreenville, ILSHINGLES TORN OFF ROOFS
May 7, 5:05 PM CDTTSTM WND GST 60Greenville, IL
May 7, 5:06 PM CDTTSTM WND GST 64Scott Afb, IL
May 7, 5:09 PM CDTTSTM WND DMGGreenville, ILTREE DOWN. APPROX ONE FOOT DIAMETER. APPROX 30 FT TALL.
May 7, 5:10 PM CDTTSTM WND DMGAviston, ILTWO INCH DIAMETER TREE LIMBS DOWN.
May 7, 5:10 PM CDTTSTM WND DMGNew Baden, ILTREES SNAPPED AND DOWNED
May 7, 5:12 PM CDTTSTM WND DMGBreese, ILTREES DOWNED AND SNAPPED
May 7, 5:15 PM CDTTSTM WND DMGVandalia, ILTHREE LARGE TREES DOWN. TIME ESTIMATED.
May 7, 5:20 PM CDTTSTM WND DMGBeckemeyer, ILPOWER LINES AND TREES DOWNED
May 7, 5:20 PM CDTTSTM WND DMGBoulder, ILTREES DOWNED AND CAMPER OVERTURNED AT CAMPGROUND
May 7, 5:25 PM CDTTSTM WND DMGCarlyle, ILDAMAGE TO A TIN SHED NEAR THE FAIRGROUNDS. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-438 J/kg
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS53 KLSX 072158
SVRLSX
ILC005-027-051-119-135-163-072245-
/O.NEW.KLSX.SV.W.0058.160507T2158Z-160507T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 545 PM CDT

* AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF WITT TO NEAR CASEYVILLE...MOVING
  SOUTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  BELLEVILLE...GRANITE CITY...O'FALLON...EAST ST. LOUIS...COLLINSVILLE...
  EDWARDSVILLE...FAIRVIEW HEIGHTS...CAHOKIA...SWANSEA...GLEN CARBON...
  SHILOH...HIGHLAND...TROY...MARYVILLE...MASCOUTAH...VANDALIA...GREENVILLE...
  HILLSBORO...PONTOON BEACH AND CENTREVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 21 AND 76.
 INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 23 AND 37.
 INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
 INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 34.

THIS ALSO INCLUDES  RAMSEY LAKE STATE PARK...CARLYLE LAKE RECREATIONAL
AREA...AND HORSESHOE LAKE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF MADISON AND MACOUPIN
COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!

&&

LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
      3847 8948 3848 8960 3842 8970 3853 9026
      3862 9018 3875 9017 3900 8979 3900 8970
      3906 8970 3935 8926 3935 8914 3922 8914
      3922 8881 3891 8881 3892 8869
TIME...MOT...LOC 2157Z 293DEG 46KT 3922 8925 3867 9004 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
3 follow-up statements
564 
WWUS53 KLSX 072220
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT SAT MAY 7 2016

ILC005-027-051-119-135-163-072245-
/O.CON.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-ST. CLAIR IL-BOND IL-MONTGOMERY IL-MADISON IL-FAYETTE IL-
520 PM CDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...NORTHEASTERN ST. CLAIR
COUNTY IN SOUTHWESTERN ILLINOIS...BOND AND SOUTHEASTERN MONTGOMERY
COUNTIES IN SOUTH CENTRAL ILLINOIS...SOUTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND FAYETTE COUNTIES IN SOUTH CENTRAL
ILLINOIS...

AT 519 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WRIGHTS CORNER TO ALBERS...MOVING EAST
AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...O'FALLON...SHILOH...HIGHLAND...MASCOUTAH...VANDALIA...
GREENVILLE...BREESE...LEBANON...NEW BADEN...CARLYLE...SCOTT AFB...
CENTRALIA...TRENTON...AVISTON...ST. ELMO...ST. ROSE...GERMANTOWN...ALBERS
AND WAMAC.

THIS ALSO INCLUDES  RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 30 AND 76.
 INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
 INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 19 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF MADISON AND BOND COUNTIES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
      3847 8948 3848 8960 3842 8970 3848 9001
      3917 8929 3922 8914 3922 8881 3891 8881
      3892 8869
TIME...MOT...LOC 2219Z 277DEG 52KT 3913 8899 3856 8960 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
835 
WWUS53 KLSX 072231
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 PM CDT SAT MAY 7 2016

ILC119-135-163-072240-
/O.CAN.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
ST. CLAIR IL-MONTGOMERY IL-MADISON IL-
531 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IN SOUTHWESTERN ILLINOIS...SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN
ILLINOIS IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
      3847 8948 3848 8960 3842 8969 3903 8928
      3903 8925 3906 8925 3922 8914 3922 8881
      3891 8881 3892 8869
TIME...MOT...LOC 2230Z 293DEG 50KT 3908 8883 3849 8939 

$$

ILC005-027-051-072245-
/O.CON.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-BOND IL-FAYETTE IL-
531 PM CDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CLINTON...EASTERN BOND AND FAYETTE COUNTIES...

AT 530 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ST. ELMO TO 8 MILES SOUTH OF BECKEMEYER...MOVING
SOUTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
VANDALIA...GREENVILLE...BREESE...CARLYLE...CENTRALIA...ST. ELMO...
GERMANTOWN...ALBERS...WAMAC...BECKEMEYER...RAMSEY...BROWNSTOWN...MULBERRY
GROVE...TAMALCO...FARINA...BEAVER CREEK...BOULDER...WRIGHTS CORNER...
SHOBONIER AND SHATTUC.

THIS ALSO INCLUDES  RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 76.
 INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
 INTERSTATE 64 IN ILLINOIS NEAR EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS FAYETTE...BOND AND CLINTON COUNTIES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
      3847 8948 3848 8960 3842 8969 3903 8928
      3903 8925 3906 8925 3922 8914 3922 8881
      3891 8881 3892 8869
TIME...MOT...LOC 2230Z 293DEG 50KT 3908 8883 3849 8939 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
361 
WWUS53 KLSX 072247
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT SAT MAY 7 2016

ILC005-027-051-072257-
/O.EXP.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-BOND IL-FAYETTE IL-
547 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...EASTERN BOND AND
FAYETTE COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
      3847 8948 3848 8960 3842 8969 3903 8928
      3903 8925 3906 8925 3922 8914 3922 8881
      3891 8881 3892 8869
TIME...MOT...LOC 2243Z 293DEG 46KT 3908 8883 3849 8939 

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:17 PM CDT, 41 minutes earlier.

Area forecast discussion, May 7, 4:17 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
417 PM CDT SAT MAY 7 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 306 PM CDT Sat May 7 2016

Clusters of thunderstorms have developed this afternoon ahead of
a southward-moving cold front. These storms are expected to
affect parts of the greater St. Louis metropolitan area late this
afternoon and early this evening, particularly between 4-8pm.

The atmosphere has been destabilizing ahead of these storms due
to ample insolation and moisture pooling along the front beneath
H7-H5 lapse rates of 6.5-7 deg C/km. Models depict 0-6km bulk
shear values increasing to around 30-40 kts, which will be
sufficient for strong to severe thunderstorms across eastern MO
and southwestern IL over the next few hours. The primary threats
are damaging wind gusts (especially if the cluster becomes better
organized) and large hail in the strongest cores.

The front will stall across the region tonight. Additional
convection is possible overnight invof the stalled bdry.

Kanofsky

.LONG TERM...  (Sunday through Next Saturday)
Issued at 306 PM CDT Sat May 7 2016

Expect pds of active wx through the middle of the week.

The aforementioned stalled cold front will lift back northwards
as a warm front on Sunday due to the development of a surface low
pressure center near the OK/TX panhandles, which itself develops
in response to the northeastward advance of a closed upper low
lifting out of the western CONUS. The passage of the warm front
puts the entire CWA in the warm sector until a cold front
eventually moves across the region on late Wed night into Thu.

Thunderstorms are expected to develop over KS/NEB/wrn MO late
Sunday night once the LLJ increases, forming an MCS and
progressing into the LSX CWA late Sunday night into Monday. There
may be a lull in pcpn on Monday afternoon. SHRA/TSRA coverage
should increase again on Monday night into Tuesday due to moisture
convergence ahead of an approaching negatively tilted upper trough
and favorable jet dynamics (LER H25 jet). Additional pcpn is
expected ahead of a cdfnt on Wed night into Thu. Once the cdfnt
has moved through the region, quiet wx is expected for a few fcst
pds. Another low pressure system moves across the northern plains
late next week which could bring a chance of rain to the area.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1242 PM CDT Sat May 7 2016

A cold front will sag S into the area this aftn and continue to
drift S thru the night ending up S of I-70 by Sun mrng. Batch of
SHRAs/TSTMs dropping SE out of wrn/sthrn IA this mrng will
continue to slide along the front into NE MO/W Cntrl Il this
aftn...potentially impacting the KUIN terminal between 19-20Z.
Activity should continue to push SE and intensify. The wrn edge of
this activity may clip some of the STL metro sites after 21Z.
Addtnl SHRAs/TSTMs may percolate thru the night and have VCSH to
cover that threat due to uncertainties about timing...placement
and coverage. The bndry begins lifting back N tomorrow...current
thinkning is that it should be N of I-70 before aftn convection
begins to initiate.

Specifics for KSTL:

Precip may impact the terminal late this aftn as a cluster of
SHRAs/TSTMs passes to the NE of the terminal. If the terminal is
impacted by a stronger core...then conditions could drop to IFR in
heavy rain. Otherwise expect VFR conditions with scttrd SHRAs
thru the night assoc with a cold front moving S of the terminal.
This bndry is fcst to lift back N thru the terminal tomorrow...
temporarily ending the precip threat.

2%

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 7, 4:20 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT SAT MAY 7 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
420 PM CDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS OF
EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THE STORMS COULD
BE STRONG ENOUGH TO PRODUCE SEVERE WEATHER INCLUDING DAMAGING WIND
GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY NIGHT. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

KANOFSKY

In the hours before

Local storm report, May 7, 4:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND DMG     PORTAGE DES SIOUX       38.93N  90.34W
05/07/2016                   ST. CHARLES        MO   EMERGENCY MNGR

            MULTIPLE TREES OF UNKNOWN SIZE DOWNED FROM WINDS

&&

TES
Local storm report, May 7, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     GODFREY                 38.97N  90.19W
05/07/2016                   MADISON            IL   BROADCAST MEDIA

            MULTIPLE LARGE TREE LIMBS DOWNED... EXACT SIZE UNKNOWN

&&

TES
Local storm report, May 7, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
05/07/2016                   MACOUPIN           IL   AMATEUR RADIO

            THREE AND FOUR FOOT DIAMETER TREES DOWNED

&&

TES
Local storm report, May 7, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     WOOD RIVER              38.86N  90.08W
05/07/2016                   MADISON            IL   AMATEUR RADIO

            TWO AND FOUR FOOT DIAMETER TREES DOWNED

&&

TES
Local storm report, May 7, 4:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
05/07/2016                   MACOUPIN           IL   AMATEUR RADIO

            THREE AND FOUR FOOT DIAMETER TREES DOWNED

&&

CORRECTED EVENT TIME

TES
Local storm report, May 7, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
05/07/2016                   ST. CHARLES        MO   PUBLIC

            SHINGLES TORN ON A TOWNHOUSE ON WILLOTT ROAD. TIME
            ESTIMATED.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:25 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene50 min
May 7, 3:55 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison50 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningLSXMadison36 min
May 7, 4:36 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison, Montgomery24 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningLSXWashington34 min
May 7, 5:27 PM CDTSevere Thunderstorm WarningLSXMarion37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.